Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Dickson's pseudodeterminant without matrices

Author: Larry C. Grove
Journal: Proc. Amer. Math. Soc. 86 (1982), 695-696
MSC: Primary 20G40; Secondary 20G15
MathSciNet review: 674109
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The Dickson pseudodeterminant for orthogonal transformations at characteristic 2 is developed without using its formula in terms of matrix entries.

References [Enhancements On Off] (What's this?)

  • [1] Claude C. Chevalley, The algebraic theory of spinors, Columbia University Press, New York, 1954. MR 0060497
  • [2] Jean Dieudonné, Pseudo-discriminant and Dickson invariant, Pacific. J. Math. 5 (1955), 907–910. MR 0085212
  • [3] B. Huppert, Classical groups, Univ. of Illinois at Chicago Circle Lecture Notes, Chicago, Ill., 1969.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20G40, 20G15

Retrieve articles in all journals with MSC: 20G40, 20G15

Additional Information

Keywords: Orthogonal group, symplectic group, Clifford algebra, Arf invariant, pseudodeterminant
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society